Doxycycline for eyes

Common Questions and Answers about Doxycycline for eyes

doryx

I've been on doxycycline for 9 months (for my acne). I was very impressed with the results. Although lately, I've been having chronic headaches (pressure behind my eyes and by my forehead) for about a week now. Should I stop taking it immediatly?
was given a 1 week course of 2 100g tabs a day and 4 days after the course im still fealling the side effects itchy irritated eyes and random itches on the body with no rash and a uneasy stomach. does anyone know how long it stays in the system and how long ill feal like this for ? thank you !
I am confused...I started doxycycline 3 days ago due to a low CD57 result which my alternative M.D. thinks may be indicative of Chronic Lyme although my Lyme tests are negative. About two days into the medication, I developed red itchy, burning skin patches all over my body, a pounding headache, terrible joint pain, itchy eyes, and a throat which feels swollen. He advised me to stop taking the medication as this may be an allergic/adverse reaction.
Hello, I just wanted to know if long term use of antibiotics create bacterial resistance? For example, if you are using Doxycycline long term to treat Meibomitis or Rosacea. Also, I've read somewhere that using Doxycycline increases one's risk of developing breast cancer. Was this scientifically proven? Thanks so much.
I am taking doxycycline (antibiotic) , would chest pains be a side effect ?
hi ladies- so i've been on doxy for 8 days now after a d&c. i pretty much have a headache all day. and i am really sad. last night i woke up in the middle of the night crying. and all my dreams are very angry and confrontational. this is my last day on doxy. will it stop. i'm even fulling up with tears now.
Are there any Prescription medications you can take ORALLY which are effective for dry eyes and that can be taken in maintenance doses, long term for the condition? And any side effects generally with them?
As a result, she can get neither a test for the condition nor a script for Doxy. Jenny is a widow in her sixties and her health is so poor she can no longer use a computer and struggles even to make a phone call. She is barely eating at all and has adverse reactions to all grains, most nuts and potatoes. peppers and tomatoes(nightshade family). The prospect of her having the strength to wage a campaign against NHS inadequacies is remote to say the least.
He put me back on the erthromycin ointment and the Doxycycline and he said I will have to take Doxycycline the rest of my life. Is all the pain from the rosacea or could the glaucoma cause some too. It has been terrible to handle. I am on Travatan Z and doing eye scrubs 3x/day. I also had the tear duct plugs again. I did not know they had fallen out. Should I go to another doctor for the surgery. Thanks so much!
The antibiotic that your dog has been taking for the anal gland infection, Trimethoprim sulfa can cause a condition called Dry Eye (Keratoconjunctivitis sicca, aka - KCS) in certain dogs. The medication has the effect of decreasing tear production and the eye could look bulgy, but, it would also look cloudy and irritated. This problem can reverse itself once this antibiotic is discontinued, but sometimes the problem is permanent.
He said over a couple of months that the medicine should kill off the bacteria and my eyes will start producing good oil again. I have been taking the medication for a little over 2 months and haven't seen any improvement. I looked up the side effects of this drug and one of them was chest pain. In the last couple of weeks I have started having very bad chest pains and chest tightness and now I am thinking it is because of this medicaton.
t=29492 Can't remember where I got the info for the misdiagnosis of veriocele for hernia and vice versa. Just do a search for yourself.
I've seen ophthalmologist three times already, but I my eyes didn't get any better, even worse, now I see some yellow creamy spot, and gray-black spot pigment in my eyes,I'm so scare. I've been taking Doxycycline hyclate for a month, and eyes drop for dry eye. He ask me if I want steroid eye drop for 2 week. I know steroid cause burry vision. Is steroid really help, will it clear all blood vessel, and the blood vessel would never come back again?
My 13-year-old daughter has just been placed on Doxycycline by a Dermatologist. She is displaying puffy eyes and tightness in her chest or possibly throat, she cannot localize it exactly. She has known allergies to Amoxicillin and Sulfa, can these be related.
In 2006 I was hit numerous times in my left eye with a blunt object when I was robbed and assualted. Then in Febuary of 2010, my eyes became extremely dry and my eyelids swelled up. The previous day I was laying my head against a wall with alot of pressure, so I don't know if this somehow opened the fracture up again.
If I donot wash eyes every 1 hour, it feels like there is a burning oil in the eyes and eyes get quite red. I always see some fine red lines in the major portion of the eyes which I did not see earlier. My EYELIDS APPEAR SWOLLEN. This has been for more than 3 months. I donot have any itching in the eyes. It started when I took a lot of antibiotics ( amoxicillin and doxycycline ) due to sinusitis although the real cause of my problem was urine infection. I donot have any of those troubles now.
My husband has been having skin rashes around his eyes, raised small red bumps, for several months and just won
I had an allergic rash appear from Penicillian and given an antihistimine to calm it and a different antibiotic Doxycycline for sinuses instead. I complained that the Nasonex seemed to make facial pain worse and ears felt full.Doctor advised to continue and prescibed Amitriptyline, only 5mg at night, he felt I was depressed as very tearful.
My eye doctor prescribed mild steroids as I have inflammation in the upper eye lids and a yellow discharge from my eyes especially in the tear ducts. Just wondering how the steroids work to clear this up?
I am 24 years old and I have had pain in my back for 4 years in November. I had no accidents of any kind. I remember that I woke up one morning and took a shower and I was drying my hair and something tweaked in my right shoulder then I went to the doctor where they said it had to do with my rotator cuff and they prescribed me Bextra. I took that and eventually it felt better but I still had pain down my arm but not in my shoulder.
Also, I've researched that the common treatment for Chlamydia is antibiotics such as Doxycycline. I am currently on Doxycycline for acne and stopped for a couple of months because my acne has mostly cleared up. From all the standing evidence that present, I am wondering if I can just take my Doxycycline twice a day like my doctor prescribed for my acne and also treat for my symptoms of "Chlamydia"? Appropriate comments and/or suggestions would be appreciated.
So next day My sexual organ gets inflamation , and I didnt feel it at real , so i saw that the organ was red and when I urinated and felt burning while urinating and I told my uncle for that (he is 30) and he said that its not risk anyway he said if someone gives me a viagra or something , then He told my father , my father angry a few to me , and asked me if I had vaginal sex, I told him that I didn't make vaginal sex , he said that it may not be risk for just oral , after 1 day I experienced
It's my weekend off to relax, but unfortunately I had to go the emergency room to see another young man with a severe paintball gun injury. He has lost almost all his vision in the left eye. His eye, fortunately didn't burst like the last one -so I didn't need to spend 2 hours in the operating room piecing him back together. This is the 6th young man I have seen with nearly total loss of vision in an eye due to a senseless paintball injury.
Thanks for the title, but I really am just a plain 'ol MS'er that shares what she knows to anyone who wants to listen! :) 1. Does Lyme follow a relapsing-remitting pattern? YES! In my non medical opinion,,,people that are classified PPMS ( to borrow the term that one of my neuros helped coin,btw) would see a rapid decline in symptoms. Then people like me -RRMS as my neuro said I am; have an immune system that for whatever reason kept this bacteria at a tolerable level.
Allergies (food and environmnent), I give her hydroxyzine (25 mg) as needed. She also has Lyme disease (she's got 5 days left of the doxycycline antibiotic). I've had her to the vet recently several times. Her nose has been bleeding for almost 4 weeks now, left nostril only- sometimes when sneezing, sometimes just dripping, sometimes it's all blood and other times it's blood and fluid. Her eyes started running around the same time her nose started bleeding, at least I think.
I have also had a strange case of conjunctivitis in my eyes that won't go away after 2 months. I have also been tested for every bacterial STD and eveey other STD (HIV, Syphilis, etc and all these tests were negative. However, when I was treated with Doxycycline the symptoms in my penis went away. But when some toothpaste fell off my mouth and landed on my penis the symptoms in my penis returned. I have read your articles and I'm very worried and not sure if I have an adenovirus.
went to a urologist today who said that i probably shouldn't have a stolen urethreal opening anymore/burn when peeing...he gave me doxycycline (200mg/day) for 14 days...and told me to come back in two weeks. he also did a swab to test for both chlamydia and gonnerhea.... my question is- am i being over fed pills/is the azithromycin working behind the scenes? do i really need to take more antibiotics? how long does the burning sensation last for after taking azithromycin- esp.
MedHelp Health Answers